The Stacks Project


Bibliography item: QDiv

authorPandharipande, Rahul
titleIntersections of Q-divisors on Kontsevich's moduli space
year1999
typearticle
journalTrans. Amer. Math. Soc.
volume351
pages1481–1505

BibTeX code

You can use the following code to cite this item yourself.

@article{QDiv,
  author = {Pandharipande, Rahul},
  title = {Intersections of {Q}-divisors on {K}ontsevich's moduli space},
  year = {1999},
  journal = {Trans. Amer. Math. Soc.},
  volume = {351},
  pages = {1481--1505},
}